Alert archive / Montana / Red Flag Warnings in 2017

Red Flag Warning 11, NWS Missoula, MT

August 29, 2017Flathead County, Lincoln County, Sanders County, Montana

NWS Missoula, MT issued this red flag warning at Aug 29, 2017, 12:49 PM MDT for Flathead County, Lincoln County, Sanders County, Montana. It took effect at Aug 30, 2017, 1:00 PM MDT. It was in force for 32 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 29, 2017, 12:49 PM MDT (18:49 UTC)
In effect from
Aug 30, 2017, 1:00 PM MDT
Expired
Aug 31, 2017, 9:00 PM MDT
In force
32 hr
Issued by
NWS Missoula, MT

Counties Flathead County, MT, Lincoln County, MT, Sanders County, MT

The radar

The Missoula radar (KMSX), 142 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 6.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2017-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2017-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3034 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

092 
WWUS85 KMSO 291849
RFWMSO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Missoula MT
1249 PM MDT Tue Aug 29 2017

MTZ105>109-311900-
/O.NEW.KMSO.FW.W.0010.170830T1900Z-170901T0300Z/
Flathead/Glacier Park-West Lolo-Salish and Kootenai Reservation-
East Lolo-Bitterroot-
1249 PM MDT Tue Aug 29 2017

...RED FLAG WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 9 PM MDT
THURSDAY...

* Affected area:
   Fire Zone 105 (Flathead/Glacier Park).
   Fire Zone 106 (West Lolo).
   Fire Zone 107 (Salish and Kootenai Reservation).
   Fire Zone 108 (East Lolo).
   Fire Zone 109 (Bitterroot).

* Impacts: The initial concern will be with strong outflow winds
  and lightning from a combination of dry and wet thunderstorms
  Wednesday afternoon and evening. The threat will transition to 
  dry and breezy conditions behind a weak cold front on Thursday.
  

* Thunderstorms (Wednesday afternoon/evening): Potential outflow
  gust of 40 to 50 mph.

* Winds (on Thursday): West winds 15 to 20 mph with gusts to 30
  mph on ridgetops early Thursday morning then translating down to
  the valleys in the afternoon. 
  

* Minimum humidities (both days): 15 to 20 percent.

&&

$$

MTZ110-111-311900-
/O.NEW.KMSO.FW.W.0010.170830T1900Z-170901T0300Z/
Deerlodge/West Beaverhead-East Beaverhead-
1249 PM MDT Tue Aug 29 2017

...RED FLAG WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 9 PM MDT
THURSDAY...

* Affected area:
   Fire Zone 110 (Deerlodge/West Beaverhead).
   Fire Zone 111 (East Beaverhead).

* Impacts: The initial concern will be with strong outflow winds
  and lightning from a combination of dry and wet thunderstorms
  Wednesday afternoon and evening. The threat will transition to
  dry and breezy conditions behind a weak cold front on Thursday.

* Thunderstorms (Wednesday afternoon/evening): Potential outflow
  gust of 40 to 50 mph.

* Winds (on Thursday): West winds 15 to 20 mph with gusts to 30
  mph on ridgetops mainly in the afternoon and evening.

* Minimum humidities (both days): 15 to 20 percent. 

&&

$$

IDZ102-103-310300-
/O.NEW.KMSO.FW.W.0010.170830T1900Z-170831T0300Z/
Palouse/Hells Canyon-Clearwater/Nez Perce-
1149 AM PDT Tue Aug 29 2017

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM PDT WEDNESDAY...

* Affected area:
   Fire Zone 102 (Palouse/Hells Canyon).
   Fire Zone 103 (Clearwater/Nez Perce).

* Impacts: Strong outflow winds and lightning from a combination
  of dry and wet thunderstorms is expected Wednesday afternoon and
  evening. 

* Thunderstorms: Potential outflow gust of 40 to 50 mph.

&&

$$

MTZ104-311900-
/O.NEW.KMSO.FW.W.0011.170831T0600Z-170901T0300Z/
Kootenai-
1249 PM MDT Tue Aug 29 2017

...RED FLAG WARNING IN EFFECT FROM MIDNIGHT WEDNESDAY NIGHT TO
9 PM MDT THURSDAY...

* Affected area:
   Fire Zone 104 (Kootenai).

* Impacts: Poor humidity recoveries early Thursday combined with 
  gusty ridgetops winds, then dry and breezy conditions for all 
  elevations Thursday afternoon and evening.

* Winds: West winds 15 to 20 mph with gusts to 35 mph on 
  ridgetops early Thursday morning then translating down to the 
  valleys in the afternoon.

* Minimum humidities: 15 to 20 percent.

&&

$$
5 follow-up statements
185 
WWUS85 KMSO 301059
RFWMSO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Missoula MT
459 AM MDT Wed Aug 30 2017

MTZ105>109-311100-
/O.CON.KMSO.FW.W.0010.170830T1900Z-170901T0300Z/
Flathead/Glacier Park-West Lolo-Salish and Kootenai Reservation-
East Lolo-Bitterroot-
459 AM MDT Wed Aug 30 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM MDT THURSDAY...

* Affected area: 
   Fire Zone 105 (Flathead/Glacier Park).
   Fire Zone 106 (West Lolo). 
   Fire Zone 107 (Salish and Kootenai Reservation). 
   Fire Zone 108 (East Lolo). 
   Fire Zone 109 (Bitterroot). 

* Impacts: The initial concern will be with strong outflow winds 
  and lightning from a combination of dry and wet thunderstorms 
  this afternoon and evening. The threat will transition to 
  dry and breezy conditions along and behind cold front Thursday. 

* Thunderstorms (Wednesday afternoon/evening): Potential outflow 
  gust of 40 to 50 mph. 

* Winds (tonight and Thursday): West winds 15 to 20 mph 
  with gusts to 30 mph on ridgetops early Thursday morning 
  then translating down to the valleys in the afternoon. 

* Minimum humidities (both days): 15 to 20 percent.

&&

$$

MTZ110-111-311100-
/O.CON.KMSO.FW.W.0010.170830T1900Z-170901T0300Z/
Deerlodge/West Beaverhead-East Beaverhead-
459 AM MDT Wed Aug 30 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM MDT THURSDAY...

* Affected area: 
   Fire Zone 110 (Deerlodge/West Beaverhead). 
   Fire Zone 111 (East Beaverhead). 

* Impacts: The initial concern will be with strong outflow winds 
  and lightning from a combination of dry and wet thunderstorms 
  this afternoon and evening. The threat will transition to dry 
  and breezy conditions along and behind a cold front Thursday. 

* Thunderstorms (Wednesday afternoon/evening): Potential outflow 
  gust of 40 to 50 mph. 

* Winds (on Thursday): West winds 15 to 20 mph with gusts to 30 
  mph on ridgetops mainly in the afternoon and evening. 

* Minimum humidities (both days): 15 to 20 percent.

&&

$$

IDZ102-103-310300-
/O.CON.KMSO.FW.W.0010.170830T1900Z-170831T0300Z/
Palouse/Hells Canyon-Clearwater/Nez Perce-
359 AM PDT Wed Aug 30 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PDT
THIS EVENING...

* Affected area: 
   Fire Zone 102 (Palouse/Hells Canyon). 
   Fire Zone 103 (Clearwater/Nez Perce). 

* Impacts: Strong outflow winds and lightning from a combination 
  of dry and wet thunderstorms is expected this afternoon 
  and evening. 

* Thunderstorms: Potential outflow gust of 40 to 50 mph.

&&

$$

MTZ104-311100-
/O.CON.KMSO.FW.W.0011.170831T0600Z-170901T0300Z/
Kootenai-
459 AM MDT Wed Aug 30 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 PM MDT THURSDAY...

* Affected area: Fire Zone 104 (Kootenai). 

* Impacts: Poor humidity recoveries early Thursday combined with 
  gusty ridgetops winds, then dry and breezy conditions for all 
  elevations Thursday afternoon and evening. 

* Winds: West winds 15 to 20 mph with gusts to 35 mph on 
  ridgetops early Thursday morning then translating down to the 
  valleys in the afternoon. 

* Minimum humidities: 15 to 20 percent.

&&

$$
371 
WWUS85 KMSO 301439
RFWMSO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Missoula MT
839 AM MDT Wed Aug 30 2017

MTZ104-311800-
/O.EXT.KMSO.FW.W.0011.170830T1900Z-170901T0300Z/
Kootenai-
839 AM MDT Wed Aug 30 2017

...RED FLAG WARNING NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM MDT THURSDAY...

* Affected area: Fire Zone 104 (Kootenai). 

* Impacts: The initial concern will be strong outflow winds and 
  lightning from a combination of dry and wet thunderstorms today.
  The threat will transition to dry and breezy conditions along 
  and behind cold front Thursday beginning with gusty ridgetops 
  winds early Thursday morning, then dry and breezy conditions for
  all elevations Thursday afternoon and evening. 

* Winds: West winds 15 to 20 mph with gusts to 35 mph on 
  ridgetops early Thursday morning then translating down to the 
  valleys in the afternoon. 

* Minimum humidities: 15 to 20 percent.

&&

$$

MTZ105>109-311800-
/O.CON.KMSO.FW.W.0010.170830T1900Z-170901T0300Z/
Flathead/Glacier Park-West Lolo-Salish and Kootenai Reservation-
East Lolo-Bitterroot-
839 AM MDT Wed Aug 30 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM MDT THURSDAY...

* Affected area: Fire Zone 105 (Flathead/Glacier Park). Fire 
  Zone 106 (West Lolo). Fire Zone 107 (Salish and Kootenai 
  Reservation). Fire Zone 108 (East Lolo). Fire Zone 109 
  (Bitterroot). 

* Impacts: The initial concern will be strong outflow winds and 
  lightning from a combination of dry and wet thunderstorms this 
  afternoon and evening. The threat will transition to dry and 
  breezy conditions along and behind cold front Thursday. 

* Thunderstorms (Wednesday afternoon/evening): Potential outflow 
  gust of 40 to 50 mph. 

* Winds (tonight and Thursday): West winds 15 to 20 mph with 
  gusts to 30 mph on ridgetops early Thursday morning then 
  translating down to the valleys in the afternoon. 

* Minimum humidities (both days): 15 to 20 percent.

&&

$$

MTZ110-111-311800-
/O.CON.KMSO.FW.W.0010.170830T1900Z-170901T0300Z/
Deerlodge/West Beaverhead-East Beaverhead-
839 AM MDT Wed Aug 30 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM MDT THURSDAY...

* Affected area: Fire Zone 110 (Deerlodge/West Beaverhead). Fire 
  Zone 111 (East Beaverhead). 

* Impacts: The initial concern will be strong outflow winds and 
  lightning from a combination of dry and wet thunderstorms this 
  afternoon and evening. The threat will transition to dry and 
  breezy conditions along and behind a cold front Thursday. 

* Thunderstorms (Wednesday afternoon/evening): Potential outflow 
  gust of 40 to 50 mph. 

* Winds (on Thursday): West winds 15 to 20 mph with gusts to 30 
  mph on ridgetops mainly in the afternoon and evening. 

* Minimum humidities (both days): 15 to 20 percent.

&&

$$

IDZ102-103-310300-
/O.CON.KMSO.FW.W.0010.170830T1900Z-170831T0300Z/
Palouse/Hells Canyon-Clearwater/Nez Perce-
739 AM PDT Wed Aug 30 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PDT
THIS EVENING...

* Affected area: Fire Zone 102 (Palouse/Hells Canyon). Fire Zone 
  103 (Clearwater/Nez Perce). 

* Impacts: Strong outflow winds and lightning from a combination 
  of dry and wet thunderstorms is expected this afternoon and 
  evening. 

* Thunderstorms: Potential outflow gust of 40 to 50 mph.

&&

$$
023 
WWUS85 KMSO 310248
RFWMSO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Missoula MT
848 PM MDT Wed Aug 30 2017

IDZ102-103-310700-
/O.EXT.KMSO.FW.W.0010.000000T0000Z-170831T0700Z/
Palouse/Hells Canyon-Clearwater/Nez Perce-
748 PM PDT Wed Aug 30 2017

...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

* Affected area: Fire Zone 102 (Palouse/Hells Canyon). Fire Zone 
  103 (Clearwater/Nez Perce). 

* Impacts: Strong outflow winds and lightning from a combination
  of dry and wet thunderstorms will continue through midnight PDT.

* Thunderstorms: Potential outflow gust of 35 to 50 mph.

&&

$$

MTZ105>109-010300-
/O.CON.KMSO.FW.W.0010.000000T0000Z-170901T0300Z/
Flathead/Glacier Park-West Lolo-Salish and Kootenai Reservation-
East Lolo-Bitterroot-
848 PM MDT Wed Aug 30 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THURSDAY...

* Affected area: Fire Zone 105 (Flathead/Glacier Park). Fire 
  Zone 106 (West Lolo). Fire Zone 107 (Salish and Kootenai 
  Reservation). Fire Zone 108 (East Lolo). Fire Zone 109 
  (Bitterroot). 

* Impacts: The threat will be transitioning to dry and breezy
  conditions along and behind a cold front Thursday. 

* Winds (tonight and Thursday): West winds 15 to 20 mph with 
  gusts to 30 mph on ridgetops early Thursday morning then 
  translating down to the valleys in the afternoon. 

* Minimum humidities (Thursday): 15 to 20 percent.

&&

$$

MTZ110-111-010300-
/O.CON.KMSO.FW.W.0010.000000T0000Z-170901T0300Z/
Deerlodge/West Beaverhead-East Beaverhead-
848 PM MDT Wed Aug 30 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THURSDAY...

* Affected area: Fire Zone 110 (Deerlodge/West Beaverhead). Fire 
  Zone 111 (East Beaverhead). 

* Impacts: The initial concern will be strong outflow winds and
  lightning from a combination of dry and wet thunderstorms
  through tonight. The threat will transition to dry and breezy 
  conditions along and behind a cold front Thursday. 

* Thunderstorms (Wednesday night): Potential outflow gust of 40 
  to 50 mph. 

* Winds (Thursday): West winds 15 to 20 mph with gusts to 30 mph 
  on ridgetops mainly in the afternoon and evening. 

* Minimum humidities (Thursday): 15 to 20 percent.

&&

$$

MTZ104-010300-
/O.CON.KMSO.FW.W.0011.000000T0000Z-170901T0300Z/
Kootenai-
848 PM MDT Wed Aug 30 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THURSDAY...

* Affected area: Fire Zone 104 (Kootenai). 

* Impacts: The threat will be transitioning to dry and breezy 
  conditions along and behind cold front Thursday beginning with 
  gusty ridgetops winds early Thursday morning, then dry and 
  breezy conditions for all elevations Thursday afternoon and 
  evening. 

* Winds: West winds 15 to 20 mph with gusts to 35 mph on 
  ridgetops early Thursday morning then translating down to the 
  valleys in the afternoon. 

* Minimum humidities: 15 to 20 percent.

&&

$$
969 
WWUS85 KMSO 310659
RFWMSO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Missoula MT
1259 AM MDT Thu Aug 31 2017

IDZ102-103-310800-
/O.CAN.KMSO.FW.W.0010.000000T0000Z-170831T0700Z/
Palouse/Hells Canyon-Clearwater/Nez Perce-
1159 PM PDT Wed Aug 30 2017

...RED FLAG WARNING IS CANCELLED...

The National Weather Service in Missoula has cancelled the Red
Flag Warning. 

The storms have moved out of the region.

$$

MTZ105>109-010300-
/O.CON.KMSO.FW.W.0010.000000T0000Z-170901T0300Z/
Flathead/Glacier Park-West Lolo-Salish and Kootenai Reservation-
East Lolo-Bitterroot-
1259 AM MDT Thu Aug 31 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

* Affected area: Fire Zone 105 (Flathead/Glacier Park). Fire 
  Zone 106 (West Lolo). Fire Zone 107 (Salish and Kootenai 
  Reservation). Fire Zone 108 (East Lolo). Fire Zone 109 
  (Bitterroot). 

* Impacts: The threat will be transitioning to dry and breezy
  conditions along and behind a cold front today. 

* Winds: West winds 15 to 20 mph with gusts to 30 mph on ridgetops
  during the morning then translating down to the valleys in the 
  afternoon. 

* Minimum humidities: 15 to 20 percent.

&&

$$

MTZ110-111-010300-
/O.CON.KMSO.FW.W.0010.000000T0000Z-170901T0300Z/
Deerlodge/West Beaverhead-East Beaverhead-
1259 AM MDT Thu Aug 31 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

* Affected area: Fire Zone 110 (Deerlodge/West Beaverhead). Fire 
  Zone 111 (East Beaverhead). 

* Impacts: The threat transitions to dry and breezy conditions
  along and behind a cold front today. 

* Winds: West winds 15 to 20 mph with gusts to 30 mph on 
  ridgetops mainly in the afternoon and evening. 

* Minimum humidities: 15 to 20 percent.

&&

$$

MTZ104-010300-
/O.CON.KMSO.FW.W.0011.000000T0000Z-170901T0300Z/
Kootenai-
1259 AM MDT Thu Aug 31 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

* Affected area: Fire Zone 104 (Kootenai). 

* Impacts: The threat will be transitioning to dry and breezy
  conditions along and behind cold front today beginning with
  gusty ridgetops winds during the morning, then dry and breezy
  conditions for all elevations in the afternoon and evening. 

* Winds: West winds 15 to 20 mph with gusts to 35 mph on ridgetops
  during morning then translating down to the valleys in the 
  afternoon. 

* Minimum humidities: 15 to 20 percent.

&&

$$
370 
WWUS85 KMSO 010249
RFWMSO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Missoula MT
849 PM MDT Thu Aug 31 2017

MTZ105>109-010400-
/O.EXP.KMSO.FW.W.0010.000000T0000Z-170901T0300Z/
Flathead/Glacier Park-West Lolo-Salish and Kootenai Reservation-
East Lolo-Bitterroot-
849 PM MDT Thu Aug 31 2017

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

* Affected area:
 Fire Zone 105 (Flathead/Glacier Park).
 Fire Zone 106 (West Lolo).
 Fire Zone 107 (Salish and Kootenai Reservation).
 Fire Zone 108 (East Lolo).
 Fire Zone 109 (Bitterroot).

&&

$$

MTZ110-111-010400-
/O.EXP.KMSO.FW.W.0010.000000T0000Z-170901T0300Z/
Deerlodge/West Beaverhead-East Beaverhead-
849 PM MDT Thu Aug 31 2017

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

* Affected area:
   Fire Zone 110 (Deerlodge/West Beaverhead).
   Fire Zone 111 (East Beaverhead). 

&&

$$

MTZ104-010400-
/O.EXP.KMSO.FW.W.0011.000000T0000Z-170901T0300Z/
Kootenai-
849 PM MDT Thu Aug 31 2017

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

* Affected area:
   Fire Zone 104 (Kootenai).

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this red flag warning went out at Aug 29, 4:12 AM MDT, 8 hours 37 minutes earlier.

Area forecast discussion, Aug 29, 4:12 AM MDT, 8 hours 37 minutes before
Area Forecast Discussion
National Weather Service Missoula MT
412 AM MDT Tue Aug 29 2017

.DISCUSSION...Strong high pressure will continue over the
Northern Rockies today. One of the bigger impacts from this ridge
is stable conditions which will inhibit any significant
dispersion of smoke. Expect scattered mid level clouds today. Some
increase in instability later this afternoon and evening may
trigger a few thunerstorms. It's very dry at the lower levels so
any storm that may develop will have little if any rainfall and
have some gusty outflow winds of 20-40 mph. Lightning or not any
towering cumulus clouds can bring some gusty outflow winds.

A weather disturbance entering the Pacific Northwest Wednesday
will weaken the ridge. Increased instability may trigger a better
coverage of thunderstorms late Wednesday afternoon and evening.
Again storms that develop may not have much rainfall with them
rather gusty outflow winds.

Thursday the weather system will move inland. Expect an increase
in sustained westerly winds, especially in Northwest Montana, as
the dry cold front pushes through the region. These winds will
bring another day of fire weather concerns to ongoing fires
across the Northern Rockies.

Friday the ridge of high pressure will once again strengthen and
move into the northern Rockies. The ridge may not move far
enought north into Northwest Montana resulting in some breezy
westerly winds there.

Saturday and Sunday the ridge becomes well established over the
northern Rockies. Temperatures will increase to around 10 degrees
above normal.

Monday and Tuesday models continue to show a low pressure trough
moving into central and even western Montana, especially along the
continental divide. If this occurs then temperatures will cool to
below normal readings for a few days and winds will be from a
more easterly direction. This is a dry system and precipitaion is
not expected.

&&

.AVIATION...High pressure and stable conditions will limit
dispersion of smoke across the region through Wednesday morning.
As a result visibilities will be limited through Wednesday
morning at KMSO, KBTM and KSMN. There is a slight chance of a
thunderstorm across the region today. Any storm that may develop
will contain gusty outflow winds of 20-40 mph which will increase
visibilities.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...None.
ID...None.
&&

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 12:49 PM MDTRed Flag WarningMSOBeaverhead, Deer Lodge, Flathead, Glacier, Granite, Jefferson and 9 more56 hr

Nearby

Red Flag Warnings in Montana, 2017Every red flag warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.